Manel Jellali
Manel Jellali
Imam Abdualrahman bin Faisal University/University of Dammam/College of Education Jubail/MATH
Verified email at uod.edu.sa - Homepage
Title
Cited by
Cited by
Year
Common fixed points for generalized -implicit contractions in partial metric spaces: consequences and application
H Aydi, M Jellali, E Karapınar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2015
482015
On fixed point results for alpha-implicit contractions in quasi-metric spaces and consequences
H Aydi, M Jellali, E Karapınar
Nonlinear Analysis: Modelling and Control 21 (1), 40-56, 2016
462016
Purely periodic β-expansions with Pisot unit bases over Laurent series
M Jellali, M Mkaouar, K Scheicher
Int. J. Contemp. Math. Sci 3 (5-8), 357-369, 2008
72008
GENERALIZED COMPATIBILITY IN PARTIALLY ORDERED METRIC SPACES.
H Aydi, M Jellali
Surveys in Mathematics & its Applications 11, 2016
32016
The smallest Pisot element in the field of formal power series over a finite field
A Chandoul, M Jellali, M Mkaouar
Canadian Mathematical Bulletin 56 (2), 258-264, 2013
32013
On the Quadratic Continued Fractions Over 𝔽 Q (X)
M Hbaib, M Jellali
Communications in Algebra® 38 (9), 3181-3186, 2010
22010
Beta-continued fractions over Laurent series
M Jellali, M Mkaouar, K Scheicher, JM Thuswaldner
Pub Math. Debrecen 77, 3-4,443, 2010
22010
Irreducibility criterion over finite fields
A Chandoul, M Jellali, M Mkaouar
Communications in Algebra 39 (9), 3133-3137, 2011
12011
Transcendental Continued Fractions over IKp (X)
H Benamar, A Chandoul, M Jellali, M Mkaouar
International Journal of Algebra 1 (8), 363-373, 2007
2007
On the Period of a Quadratic Continued Fraction over IFq (X)
M Hbaib, M Jellali
International Journal of Algebra 1 (11), 519-524, 2007
2007
The system can't perform the operation now. Try again later.
Articles 1–10